# SDR AUS20040320

- Difficulty date: April 27, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 6122 · Propeller Governor
- Part: Shaft
- Part number: 923309D
- Condition: Sheared
- Location: Prop Governor
- Part time: 1,756 cycles
- Component: Governor, Woodward
- Component part number: F210444F
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE PROPELLER GOVERNOR DRIVESHAFT SHEARED IN AREA LEVEL WITH THE MOUNTING FACE.
